# SDR C2XA98CL039

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 114800121
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MBS - FLT 3242 - CREW REPORTED, ABORTED TAKEOFF DUE TO THE NLG WHEEL ASSEMBLY DEPARTING THE AIRCRAFT DURING THE TAKEOFF RUN.  MAINTENANCE INSPECTED THE NLG AND WHEEL ASSEMBLY AND FOUND THE WHEEL BEARINGS TO BE FRICTION WELDED TO AXLE CAUSING THE DAMAGE.  THE NOSE GEAR WHEEL ASSEMBLY WAS REMOVED AND REPLACED IAW B1900 MM 32-40-00.  THE LOWER NLG STRUT ASSEMBLY WAS ALSO REMOVED AND REPALCED IAW B1900D MM 32-20-00, OPERATIONAL AND LEAKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
